# SDR 9627299867

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT CSD OIL PRESSURE LOW LIGHT ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND CSD OIL COOLER LEAKING.  REPLACED LEFT CSD OIL COOLER AND LEAK CHECKED GOOD.
